Communications in Mathematical Physics

Random walks in asymmetric random environments

J. Bricmont and A. Kupiainen

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 142, Number 2 (1991), 345-420.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104248589

Mathematical Reviews number (MathSciNet)
MR1137068

Zentralblatt MATH identifier
0734.60112

Subjects
Primary: 82B41: Random walks, random surfaces, lattice animals, etc. [See also 60G50, 82C41]
Secondary: 60J15 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Citation

Bricmont, J.; Kupiainen, A. Random walks in asymmetric random environments. Comm. Math. Phys. 142 (1991), no. 2, 345--420. https://projecteuclid.org/euclid.cmp/1104248589


Export citation